Easolief Duo 500mg/150mg Film-Coated Tablets Paracetamol/Ibuprofen
I confirm that I am over 18 years of age in order to purchase this product. I am aware that this medicine should be used in accordance with recommendations for use as stated on product packaging and I confirm I am purchasing it for that use. I agree to be contacted by a Pharmacist should he/she have any questions in relation to this purchase.
Easolief Duo 500 mg/150 mg film-coated tablets contain paracetamol and ibuprofen. Paracetamol works to stop the pain messages from getting through to the brain. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It relieves pain and reduces inflammation (swelling, redness or soreness). Easolief Duo 500 mg/150 mg film-coated tablets are used for short-term symptomatic treatment of mild to moderate pain.
How To Use
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you.
Check with your doctor or pharmacist if you are not sure.
Do not take for more than 3 days.
The recommended dose is:
Adults: The usual dosage is one (500 mg paracetamol and 150 mg ibuprofen) to two (1000 mg paracetamol and 300 mg ibuprofen) tablets taken every six hours, as required up to a maximum of six in 24 hours.
Use in children under 18 years: Easolief Duo 500 mg/150 mg film-coated tablets are contraindicated in children under 18 years.
Use the lowest effective dose for the shortest time necessary to relieve symptoms.
Do not take more than 6 tablets in a 24 hours period.
Take Easolief Duo 500 mg/150mg film-coated tablets with a full glass of water.
The score line is only to facilitate breaking for ease of swallowing and not to divide into equal doses
Please read the enclosed package leaflet carefully before use.
You should consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days.
Do not exceed the stated dose.
CONTAINS PARACETAMOL. Do not take any other paracetamol-containing products. Do not exceed the stated dose. Immediate medical advice should be sought in the event of overdosage, because of the risk of irreversible liver damage.
Each Easolief Duo film coated tablet contains paracetamol 500mg and Ibuprofen 150mg